MathSciNet Relay Station
MathSciNet bibliographic data
MR2148431 68Q25 (05C85 68R10 68W40)
Pettie, Seth; Ramachandran, Vijaya An optimal minimum spanning tree algorithm. J. ACM 49 (2002), no. 1, 16–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement